MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG MAGNETOM VIDA (DE); SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

SIEMENS HEALTHINEERS AG MAGNETOM VIDA (DE); SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number 11060815
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3, h6: the investigation is ongoing.The root cause of the event has not been identified.A supplemental report will be submitted upon completion of the investigation if additional information becomes available.
 
Event or Problem Description
Siemens healthineers was notified of an issue associated with the magnetom vida system.It was stated that a ferromagnetic stool was attracted to the magnet; however, no additional information was provided by the reporting facility.It is unknown, as of the date of this report, if the event resulted in patient or staff injury.Additional information has been requested and is pending receipt by siemens healthineers.Due to the risk of serious injury posed by the attraction of the stool to the magnet, siemens healthineers is reporting this issue as a potential adverse event.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed a detailed investigation of the reported event.It was reported that a ferromagnetic stool was taken into the magnet room and was attracted to the magnet.The incident was not related to a malfunction of the device.When siemens healthineers was informed about this issue, no information was available regarding whether or not an injury had occurred.On (b)(6) 2025 siemens healthineers received information that nobody was injured during the event.Siemens healthineers assessed the complaint event and concluded the cause of this event was the introduction of ferromagnetic item into the mr examination room and therefore a user error.Due to the strong magnetic field, special safety measures must be adhered to in order to prevent injuries.The corresponding magnetom operator manual and the magnetom system owner manual provide clear instructions and warnings regarding both magnetic field hazards and training of personnel with regards to mr safety.However, the responsibility to instruct staff and patients who have access to the mr examination room about magnetic field hazards lies with the customer.The system owner manuals state that only equipment specified or recommended for use in the controlled area (mr examination room) shall be used.The introduction of ferromagnetic objects into the magnetic field is contrary to the statements given in the operating instructions.It is necessary that these warning signs must be legible and visible even when the door to the examination room is open.During the investigation of this complaint, no illustrative pictures of these warning signs were provided or the pictures provided were not in accordance with our standards.The customer cancelled the service appointment for this complaint and stated that they did not want any service.Siemens healthineers advised the customer to make sure the warning signs will be re-posted at the entrance of the controlled access area (magnet room) on both sides of the door.

Brand Name
MAGNETOM VIDA (DE)
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM  91052
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM   91052
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key22034402
Report Number3002808157-2025-00010
Device Sequence Number12938183
Product Code LNH
UDI-Device Identifier04056869039176
UDI-Public(01)04056869039176
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K231560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11060815
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown